# SDR COMA9710480

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3075001017
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,684 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ASYMMETRY WARNING WHEN FLAPS SELECTED TO APPROACH SETTING.  REPLACED THE FLAP CONTROL UNIT AND ANNUNCIATOR UNIT.
